Pubblicazioni il cui periodico è "INSURANCE MATHEMATICS & ECONOMICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 6.

Articolo di rivista Laniado H.; Lillo R.E.; Pellerey F.; Romo J (2012)
Portfolio selection through an extremality stochastic order. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 51 n. 1, pp. 1-9. - ISSN 0167-6687
Web of Science: 3 - Scopus: 4
[img]
Preview
[img]

Articolo di rivista Fernandez-Ponce J.M.; Pellerey F.; Rodriguez-Grignolo R. (2011)
A characterization of the multivariate excess wealth ordering. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 49 n. 3, pp. 410-417. - ISSN 0167-6687
Web of Science: 5 - Scopus: 5
[img] [img]
Preview

Articolo di rivista Mulero J; Pellerey F.; Rodriguez-Grignolo R (2010)
Stochastic Comparisons for Time Transformed Exponential Models. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 46, pp. 328-333. - ISSN 0167-6687
Web of Science: 3 - Scopus: 3
[img] [img]

Articolo di rivista F. Belzunce; E. Ortega; Pellerey F.; J.M; Ruiz (2006)
Variability of Total Claim Amounts under Dependence between Claims Severity and Number of Claims. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 38, pp. 460-468. - ISSN 0167-6687 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 6
[img]

Articolo in atti di convegno Moretto E., Pasquali S., Trivellato B. (2005)
An alternative model for evaluating exchange rates derivatives with stochastic volatility. In: DeMoSTAFI Conference, Québec, 20-22 May 2004 . pp. 390-391
Web of Science: 0

Articolo di rivista Pellerey F. (1995)
On the preservation of some orderings of risks under convolution. In: INSURANCE MATHEMATICS & ECONOMICS, vol. 16, pp. 23-30. - ISSN 0167-6687 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 5
[img]

Questa lista è stata generata il Fri Nov 17 07:20:24 2017 CET.